Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 21, Issue 1, Winter 1989  pp. 133-138.

A derivation range whose closure includes the thin operators

Authors Domingo A. Herrero (1) and Hong W. Kim (2)
Author institution: (1) Department of Mathematics, Arizona State University, Tempe, Arizona 85287, U.S.A.
(2) Department of Mathematics, Bucknell University, Lewisburg, Pennsylvania 17837, U.S.A.


Contents    Full-Text PDF